MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPHERE EVENT MANAGEMENT; COMMUNICATION SYSTEM

PHILIPS MEDICAL SYSTEMS INTELLISPHERE EVENT MANAGEMENT; COMMUNICATION SYSTEM
Model Number 866030
Health Effect - Clinical Code Death (1802)
Date of Event 01/11/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient information as been requested.A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported that on (b)(6) 2018, as alarming stopped through the paging (iem) system at 10:17am.The patient leads off of telemetry starting happening at 17:30pm, and no iem leads off alerts were received.At 19:00, they found the patient in room 335 in 3 south expired.The patient died.
 
Additional Manufacturer Narrative
The paging interface was operational and worked as expected earlier in the day between (b)(6).However, the customer said the patient had an event at (b)(6); no paging data for that bed at that time or after was available, and it is not known what the input/monitoring system was doing during that time, due to the monitoring system being a ge product, not a philips product.The pse also indicated that if the ge system monitor had a ¿leads off¿ alert, no patient data from ge would be received.However, further investigation of the report that the patient leads off of telemetry starting happening at (b)(6) and no iem leads off alerts were received, could not be performed, as the logs needed to for the investigation from ge were not available.Therefore, philips could not rule out a malfunction, or that the failure to page may have been a factor in this event.The customer was directed to have the vendor ge parse its systems logs.The customer had no further questions for philips, and confirmed that they had informed ge of the issue.No further investigation is warranted at this time.

Brand Name
INTELLISPHERE EVENT MANAGEMENT
Common Device Name
COMMUNICATION SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key7215509
Report Number1218950-2018-00656
Device Sequence Number1110326
Product Code MSX
UDI-Device Identifier00884838031746
UDI-Public(01)00884838031746(10)A.03.02
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;